MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 304387
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 304387.Batch # 3040029.It was reported that the bd needle safetyglide 23x1-1/2 rb tw needle pulled out of the hub.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.The customer advised that the patient was being administered euflexxa, the pa administered the injection and as the needle was being removed from the patients knee, the needle broke off of the hub.The needle was almost out and the pa was able to safely remove the needle with no injury to the patient.Part number: 304387.Lot#: 3040029.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr -needle pulled out of hub since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD NEEDLE SAFETYGLIDE 23X1-1/2 RB TW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20232786
Report Number1213809-2024-00631
Device Sequence Number20843869
Product Code FMI
UDI-Device Identifier30382903043874
UDI-Public(01)30382903043874(11)230209(17)280131(10)3040029
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304387
Device Lot Number3040029
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown